# SDR AALA202405316653

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,102 hours, 34,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE FLIGHT THE CREW RECEIVED A SPURIOUS 2 SECOND ECAM :SMOKE LAVATORY SMOKE. FLIGHT ATTENDANTS REPORTED NO EVIDENCE OF SMOKE OR FIRE IN ANY OF THE LAVATORIES. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO DEFECTS NOTED.
